# SDR AALA200802330

- Difficulty date: August 8, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 82,568 hours, 16,313 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW STRINGER WAS CORRODED FROM STATION 425 TO 443.  REPAIRED PER SRM 53-00-03-2R2 WITH EXCEPTIONS PER MRB 767 3272.
